# SDR S2YA950024

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AS FLT 1093 - MKE-LSE - PROGRESSING IN THE AREA NORTH OF MSN, THE CREW NOTICED THE SMELL OF SMOKE IN THE CABIN, THOUGHT TO BE ENVIRONMENTAL.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO MSN.  A MECHANIC WAS FLOWN THERE, HE GROUND RAN THE AIRCRAFT WITH ALL ELECTRICAL AND ENVIRONMENTAL SYSTEMS ON AND OPERATIONAL CHECKED GOOD.  (M)
